Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ambivalent

Veteran Member
  • Total Reviews

    0
  • Content Count

    198
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ambivalent

  • Rank
    ambivalent
  • Birthday 06/18/1986

Profile Information

  • Location
    USA
  • Interests
    photography, graphic design, art in general, music, sewing, health, outdoors, books, piano...
  1. I'm a month off of treatment and still loosing gobs of hair. My hair is much thinner than it was in the beginning of treatment, this didn't kick in until the mid-late time of the treatment. I hate that my hair is shedding everywhere and I have no body or thickness to it anymore, but I love that my skin is clear, so I can't complain. I'm hoping it will go away. If your a guy you could get away with shaving your head for awhile, probably..
  2. I was put on accutane for mild (moderate at times) acne for four months. At first it was horrible, my face looked the worst it has ever looked in my entire life, I was shocked and embarrassed.. but I think it was TOTALLY worth it. Now my skin is 99% clear, I am my first month off of treatment and my redmarks are fading. Other side effects I had are dry eyes (it was pretty bad, i used drops constantly) Chapped lips (not a big problem), and later into the treatment I had hairloss which I am still
  3. Hairloss has gotten pretty bad, especially over the last month, I'm shedding like a DOG. It's kinda embarrassing, hair will get on my clothes and all over my room and stuff.. Did anybody else have this problem? I'm scared of losing all of my hair! I don't know what to do. It's already a lot thinner than it was before..and I used to have thick hair. If I even run my fingers through my hair, a lot of pieces fall right out. This is my last month on tane. (4th) Any suggestions?
  4. www.smokymountainminerals.com good stuff, no mica
  5. The redness is normal. & Don't worry, most people get more oily before they get dry.
  6. Mine weren't due to accutane but I had realllly bad ingrown toenails on both feet, and I tried to uh, give myself mini surgeries every once in awhile..which made things worse. I ended up having to get surgery where they cut off the sides of both my toenails. Please let a foot doctor look at them if they get bad, mine got infected..and the infection can spread to your whole body. I wish I would have gone to the foot doctor sooner and maybe I wouldn't have funny looking toenails now
  7. Hey, good luck! Im on month 2 on 40/mg and its finally starting to work. It was hard at first because of all the side effects but I'de say it is definately worth it, and some don't even experience side effects at all. I'm kinda like you, my acne didn't start really badly until around 17-18 years old, and thats when it just went downhill..trying all those different prescriptions. About your question with oil- I'de suggest using a gentle cleanser, still no oil, and the oil free lotion, too. Your s
  8. I broke out the 2nd week of treatment in pretty big clusters all over my cheeks (wasn't used to that) and chin. Now, starting my second month things are finally calming down. Be patient, it'll get better after it gets worse, I promise.
  9. I still spot treat with the tea tree oil, it helps get rid of the big ones quickly that pop up during tane. If you do use 100% TTO though, it will dry out the areas pretty bad and lead to peeling. So only spot treat very lightly. Really I would recommend just washing with a gentle cleanser(no BP or SA) and moisturizing, and spot treat if you need to.
  10. I'm on tane..and Well, my mom made me go off the birth control (LONG story, I know it sounds stupid) but needless to say I'M NOT sexually active, never have been & never will be until married.(end of discussion) Anyways, I was wondering if there is any way my derm could find out that I got off of it (do they do any sort of hormone tests or anything?) I have an appointment tommorow and want to make sure he doesn't find out so he won't take me off of tane. Thanks guys
  11. i never can tell when i'm going to start clearing. seems like i clear up and then BAM it hits me really bad, then i start to clear..and BAM (Again!) it is like a cycle.. over and over I'm starting month 2
  12. thanks everyone! doesn't seem like the miracle product i thought it would be but might be worth a try. anybody else?
  13. Ever since I got on Accutane I've been binge eating sweets and things I never once had regularly or at all for about a year because of my strict anti-acne diet. Now all I do is eat, and it is really scaring me, because I can't seem to stop myself.. I've tried, but I always end up eating more and more..even when I know I'm not hungry anymore. It isn't healthy stuff, either. I think my "deprivation" of certain foods built up for so long and now I'm going crazy..and I honestly can't control myself!
  14. Okay, this is just to help all of us thinking about ordering Clarity-C... Who all here is using or has used Clarity-C? Have you seen results or not? What were your results like? (Ex: Some Improvement, Complete Improvement,etc..) Thanks!
×